# SDR CKSA96125

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3758940501
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND STATION 390 LEFT HAND LOWER CUSP FLOOR SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED LOWER CUSP FLOOR SUPPORT STATION 390 IAW 53-01-0.  TASK NR 83416 CORROSION CARD NR 557L-0552.
